# SDR REXA2019123051836

- Difficulty date: December 15, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE LOWER SEAL RETAINER AFT/FWD CORNER AT CTR/FWD CARGO DOORS.  THE DAMAGED SEAL RETAINERS WERE REPLACED IAW SRM 52-35-07-201-001-A01, PAR. 6B, AND AMM 52-35-07-400-802.
